Journey Focus: Hands on Investiation

Thu, November 14, 2013 (06:30pm to 08:30pm)

This 2-hour, in-person course provides volunteers with an in-depth, total dissection of the Journeys.  Learn how to present, engage and have fun with girls and the Journeys.  Create tools to ensure girl-led activities. 

Volunteer Orientation

Sat, November 09, 2013 (09:30am to 12:30pm)

This 3-hour, in-person course is a comprehensive orientation to the Girl Scout Leadership Experience and covers information that is vital for Troop and Program Volunteers.  Topics include: GSSEM resources about Program, Money &  Safety, the Girl Scout Leadership Experience, Girl's Guide to Girl Scouting and Leadership Journeys.  Troop and Program Volunteers are required to take this course online, in-person or in both formats.

Volunteer Orientation

Tue, November 05, 2013 (06:30pm to 09:30pm)

This 3-hour, in-person course is a comprehensive orientation to the Girl Scout Leadership Experience and covers information that is vital for Troop and Program Volunteers.  Topics include: GSSEM resources about Program, Money &  Safety, the Girl Scout Leadership Experience, Girl's Guide to Girl Scouting and Leadership Journeys.  Troop and Program Volunteers are required to take this course online, in-person or in both formats.

Volunteer Orientation

Tue, November 05, 2013 (06:30pm to 09:30pm)

This 3-hour, in-person course is a comprehensive orientation to the Girl Scout Leadership Experience and covers information that is vital for Troop and Program Volunteers.  Topics include: GSSEM resources about Program, Money &  Safety, the Girl Scout Leadership Experience, Girl's Guide to Girl Scouting and Leadership Journeys.  Troop and Program Volunteers are required to take this course online, in-person or in both formats.

Journey Focus: Hands on Investigation

Sat, November 02, 2013 (09:30am to 11:30am)

This 2-hour, in-person course provides volunteers with an in-depth, total dissection of the Journeys.  Learn how to present, engage and have fun with girls and the Journeys.  Create tools to ensure girl-led activities.  

Volunteer Orientation

Tue, October 29, 2013 (06:30pm to 09:30pm)

This 3-hour, in-person course is a comprehensive orientation to the Girl Scout Leadership Experience and covers information that is vital for Troop and Program Volunteers.  Topics include: GSSEM resources about Program, Money &  Safety, the Girl Scout Leadership Experience, Girl's Guide to Girl Scouting and Leadership Journeys.  Troop and Program Volunteers are required to take this course online, in-person or in both formats.

Journey Focus: Hands on Investigation

Fri, October 25, 2013 (07:00pm to 09:00pm)

This 2-hour, in-person course provides volunteers with an in-depth, total dissection of the Journeys.  Learn how to present, engage and have fun with girls and the Journeys.  Create tools to ensure girl-led activities.  

Volunteer Orienation

Sat, October 19, 2013 (12:00pm to 03:00pm)

This 3-hour, in-person course is a comprehensive orientation to the Girl Scout Leadership Experience and covers information that is vital for Troop and Program Volunteers.  Topics include: GSSEM resources about Program, Money &  Safety, the Girl Scout Leadership Experience, Girl's Guide to Girl Scouting and Leadership Journeys.  Troop and Program Volunteers are required to take this course online, in-person or in both formats.

Product Designer-pm

Sat, November 16, 2013 (01:00pm to 04:00pm)

Junior Girl Scouts will learn how to build a robot that completes a real world task.  The purpose of this workshop is to earn the Product Designer Junior Badge.  Girls will have fun with hands on activities while understanding STEM is for everyone!  Girls will have the opportunity to start FIRST Lego League teams, build robots and take part in competitions.  There will be a special information session for adults interested in working with newly formed teams.  This is a partnership FIRST of Michigan and FIRST Robotics Competition (FRC) Team 469 and TEAM 33 with suppo

Product Designer-am

Sat, November 16, 2013 (09:00am to 12:00pm)

Junior Girl Scouts will learn how to build a robot that completes a real world task.  The purpose of this workshop is to earn the Product Designer Junior Badge.  Girls will have fun with hands on activities while understanding STEM is for everyone!  Girls will have the opportunity to start FIRST Lego League teams, build robots and take part in competitions.  There will be a special information session for adults interested in working with newly formed teams.  This is a partnership FIRST of Michigan and FIRST Robotics Competition (FRC) Team 469 and TEAM 33 with suppo

Pages

Subscribe to RSS - Council